Finals week... I am weak. I took a vyvanse (30mg) (from my friend) yesterday and it worked like a charm. I had never taken any sort of ADHD medication previous to this. I got a lot of stuff done. I ate Thai food later that night, after the vyvanse had noticeably worn off, and after that I was just a wreck. Puking, stomach pains, small fever, couldn't sleep for ****. Most of these symptoms have subsided by now, but I want to take 1 more Vyvanse to finish my last exam and studies today. Is it more likely that the symptoms are caused by the food or the pill, or both. I am by no means addicted, or hooked on any sort of pill or substance, and other than today, I am very rarely sick. If you need any more information from me, please ask, otherwise, any help is much appreciated. I have probably drank close to 75 fl oz of water since then and have only eaten a large bowl of greek yogurt and honey (for the digestive enzymes).
Did you find this post helpful?
|

replied January 19th, 2014
I have 3 kids on Vyvanse (and my wife) and none of them have ever experienced being sick once they started it.
|
Did you find this post helpful?

replied January 19th, 2014
I have 3 kids on Vyvanse (and my wife) and none of them have ever experienced being sick once they started it.
|
Did you find this post helpful?
Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...